RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 257, Number 1, Pages 11–14 (Mi dan44275)  

MATHEMATICS

Strictly modular ideals of a ring

V. A. Andrunakievich, A. V. Andrunakievich

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR, Kishinev

Full text: PDF file (569 kB)

Bibliographic databases:
UDC: 519.48
Received: 17.11.1980

Citation: V. A. Andrunakievich, A. V. Andrunakievich, “Strictly modular ideals of a ring”, Dokl. Akad. Nauk SSSR, 257:1 (1981), 11–14

Citation in format AMSBIB
\Bibitem{AndAnd81}
\by V.~A.~Andrunakievich, A.~V.~Andrunakievich
\paper Strictly modular ideals of a ring
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 257
\issue 1
\pages 11--14
\mathnet{http://mi.mathnet.ru/dan44275}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0608107}
\zmath{https://zbmath.org/?q=an:0467.16009}


Linking options:
  • http://mi.mathnet.ru/eng/dan44275
  • http://mi.mathnet.ru/eng/dan/v257/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019